# SDR CA091106002

- Difficulty date: October 21, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: S6113522017003
- Condition: Cracked
- Location: Main Gearbox
- Part time: 26,159 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY, THE RING GEAR PN: S6135-22017-003 WAS FOUND TO BE CRACKED. ALONG WITH THE RING GEAR, ONE OF THE MOUNTING STUDS WAS BROKEN AND ONE OF THE MS21045-5 MOUNTING NUTS WAS CRACKED. ALSO 3 OF THE BRG SUPPORT MOUNTING STUD HOLE BUSHINGS, IN THE SAME LOCATION THAT THE CRACKS WERE FOUND ON THE RING GEAR, WERE CRACKED. WAS LAST O/H IN FEB 2002  TECH REP CONTACTED.  PRM NOTIFIED AND GEARBOX HELD IN SHORT TERM QUARANTINE PENDING TCCA/OEM RECOMENDATIONS - 23RD OCT 2009. OEM HAS REQUESTED RING GEAR AND ASSOCIATED HARDWARE FOR ENGINEERING EVALUATION. TCCA HAS AUTHORIZED US TO PROCEED WITH REPAIR AND O/H OF MGB -27TH OCT ,2009 MAIN GEARBOX PN S6135-20600-046.
